# SDR REXA2016090901724

- Difficulty date: September 9, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 19,876 hours, 12,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STR 27L BETWEEN FS 364 AND FS 349 IN AVI BAY IS CORRODED.  REMOVED INTERCOSTAL AT STR 27L BETWEEN FS 364-FS 349 AND INSTALLED NEW INTERCOSTAL IAW SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01, 51-42-01-001-001-A01, 51-25-06-001-001-A01, 51-25-16-001-001-A01 AND 51-21-11-001-001-A01.
